# SDR I5PA2021011788803

- Difficulty date: January 17, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,468 hours, 24,053 cycles
- Engine: Pwa PW2040
- Engine time: 78,799 hours, 27,295 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1312
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE GEN DRIVE LIGHT INOPERABLE.  ISSUE WAS ISOLATED TO A FAULTY IDG LOW OIL PRESSURE SWITCH.  IDG WAS REPLACED AND CONFIRMED OPERATIONAL.
